A Simplicial Algorithm for Computing Robust Stationary Points of a Continuous Function on the Unit Simplex

Z.F. Yang

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)491-506
Number of pages16
JournalSIAM Journal on Control and Optimization
Volume34
Issue number2
Publication statusPublished - 1996

Cite this

@article{09408ffd72bd44d3a726db1ab5da7cdf,
title = "A Simplicial Algorithm for Computing Robust Stationary Points of a Continuous Function on the Unit Simplex",
author = "Z.F. Yang",
note = "Pagination: 16",
year = "1996",
language = "English",
volume = "34",
pages = "491--506",
journal = "SIAM Journal on Control and Optimization",
issn = "0363-0129",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "2",

}

A Simplicial Algorithm for Computing Robust Stationary Points of a Continuous Function on the Unit Simplex. / Yang, Z.F.

In: SIAM Journal on Control and Optimization, Vol. 34, No. 2, 1996, p. 491-506.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A Simplicial Algorithm for Computing Robust Stationary Points of a Continuous Function on the Unit Simplex

AU - Yang, Z.F.

N1 - Pagination: 16

PY - 1996

Y1 - 1996

M3 - Article

VL - 34

SP - 491

EP - 506

JO - SIAM Journal on Control and Optimization

JF - SIAM Journal on Control and Optimization

SN - 0363-0129

IS - 2

ER -